KAM theory in momentum space and quasiperiodic Schrödinger operators
Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 1, pp. 1-97.
@article{AIHPC_1993__10_1_1_0,
     author = {Albanese, Claudio},
     title = {KAM theory in momentum space and quasiperiodic {Schr\"odinger} operators},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {1--97},
     publisher = {Gauthier-Villars},
     volume = {10},
     number = {1},
     year = {1993},
     mrnumber = {1212629},
     zbl = {0794.47002},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1993__10_1_1_0/}
}
TY  - JOUR
AU  - Albanese, Claudio
TI  - KAM theory in momentum space and quasiperiodic Schrödinger operators
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1993
SP  - 1
EP  - 97
VL  - 10
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1993__10_1_1_0/
LA  - en
ID  - AIHPC_1993__10_1_1_0
ER  - 
%0 Journal Article
%A Albanese, Claudio
%T KAM theory in momentum space and quasiperiodic Schrödinger operators
%J Annales de l'I.H.P. Analyse non linéaire
%D 1993
%P 1-97
%V 10
%N 1
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1993__10_1_1_0/
%G en
%F AIHPC_1993__10_1_1_0
Albanese, Claudio. KAM theory in momentum space and quasiperiodic Schrödinger operators. Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 1, pp. 1-97. http://www.numdam.org/item/AIHPC_1993__10_1_1_0/

[AA] S. Aubry and G. André, Ann. Israel Phys. Soc., Vol. 3, 1980, p. 133. | MR | Zbl

[CD] V. Chulayevskij and F. Delyon, J. Stat. Phys., Vol. 55, 1989, p. 1279. | MR | Zbl

[CS] V. Chulayevskij and Ya. Sinai, Comm. Math. Phys., Vol. 125, 1989, p. 91. | MR | Zbl

[DS] E. Dinaburg and Ya. Sinai, Funct. Analysis and App., Vol. 9, 1975, p. 279. | Zbl

[E] L.H. Eliasson, Comm. Math. Phys., Vol. 146, 1991, p. 447. | MR | Zbl

[FS] J. Fröhlich and T. Spencer, Comm. Math. Phys., Vol. 88, 1983, p. 151. | MR | Zbl

[FSW] J. Fröhlich, T. Spencer and P. Wittwer, Comm. Math. Phys., Vol. 132, 1990, p. 5. | MR | Zbl

[JM] R. Johnson and J. Moser, Comm. Math. Phys., Vol. 84, 1982, p. 403. | MR | Zbl

[M] J. Milnor, Morse Theory, Princeton Univ. Press, Princeton, New Jersey, 1963. | MR | Zbl

[MP] J. Möser and J. Pöschel, Comment. Math. Helvetici, Vol. 59, 1984, p. 39. | MR | Zbl

[RS4] M. Reed and B. Simon, Methods of modern mathematical physics, Academic Press, San Diego, California, 1979.

[S] Ya. Sinai, J. Stat. Phys., Vol. 46, 1987, p. 861. | MR

[Z] S.Ya. Zhitomirskaya, Adv. Sov. Math., Vol. 3, 1991.